# SDR IPXA2021083173362

- Difficulty date: August 30, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 20,268 hours, 12,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMING LEVER WILL NOT MOVE CANNOT ARM EMERG ESCAPE SLIDE. DEF PER MEL 52-11-01-2-3.  SLIDE ARMING LEVER WILL NOT MOVE CANNOT ARM EMERG ESCAPE SLIDE. DEF PER MEL 52-11-01-2-3DMP REVERSED REMOVED GIRT BAR FROM FLAP. REORIENTED GIRT BAR IAW AMM 25-61-21.
